Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Trying to conceive. Periods due. Blood on paper on wiping after using bathroom. Possible reason?

Hi. For the past few days i have been going to the bathroom and after i wee and wipe myself there is blood on the paper. This happens mainly on the morning but then im ok all day. I am due on my period anyday soon n have slight cramps too as if im about to come on period. Me n my partner have been tryin to for a baby for couple of years now and i had a miscarriage in april this year. I am very worried at the moment so i hope you can help. Many thanx
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using health care magic

It is understandable that you would be worried with a history of a previous miscarriage.
You stated that your period is due soon, it is possible that the blood you are seeing is because your period is about to start.

Some women may also experience bleeding in early pregnancy as the fetus attaches to the lining of the uterus.
The bleeding ,in some cases, can occur as a result of an issue with the urinary tract such as stones, infection, trauma, lesions present.These would usually be accompanied by other symptoms.

In the absence of other signs and symptoms you may want to consider monitoring the symptoms.IF you are not comfortable with then you may want to visit your doctor for an assessment.

I hope this helps
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor